Finished steroids

Hi all hope that you are enjoying the sunny weather if you are in the south of england today.

I came of steroids last Sunday. felt yucky yesterday and today i am SOB and chest a bit tight.

Will have to use me nebs not happy about that as i have not used it for 2 weeks so thought things were a bit better. Doc says that i have got diabetes and will do another blood test at the end of the month as i insisted that i thought it would go away after comeing of the steroids but he is not as hopeful as me.

I am dissapointed as was put on seretide 125 2 puffs twicw a day 3 weeks ago and thought it would have kicked in by now. Oh well i am sure i am a lot better of than most.

Take care

H Mama

2 Replies

  • I would recommed a visit to your asthma nurse for a disscussion to see what she suggests you should do as by the sound of your post you do not have an asthma plan on which you can follow? If you do step up on it and if unhappy go and see your asthma nurse.

    Hope you take that the correct way i am trying to be helpful.


  • that's disappointing for you. After 3 weeks the seretide will have kicked in, but maybe your meds need adjusting. eg I take serevent and flixotide in separate inhalers as I take the max dose of flixotide but less serevent. But don't sit and worry, as plumie says, go see your asthma nurse or gp & get sorted and agree a plan together. I find I feel better just by having a plan of action, it's essential to feel confident that you know what to do when things go wrong, that way you feel more in control and less persecuted by your asthma!

    all the best

You may also like...